# SDR SWIA202163150

- Difficulty date: October 13, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SLAT TRACK 3-3  HAS EVIDENCE OF CORROSION AND WEAR MARKS ON UPPER AND LOWER SURFACE    (C CHECK RO 12-19-21)   REMOVED CORROSION FROM RH SLAT TRACK 3-3 REF CRJ700 SRM 51-21-06-001-001-A01 AND COMPLETED ALL STEPS OF REO 670-57-42-1256 REV-- DATED 2021-11-03.  COMPLIED WITH TASK CARD 51-900-1002-SKY
